Alert archive / New York / Wind Advisories in 2008
Wind Advisory 4, NWS Albany, NY
NWS Albany, NY issued this wind advisory at Feb 9, 2008, 10:16 PM EST for 4 states. It took effect at Feb 10, 2008, 12:00 PM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2008, 10:16 PM EST (03:16 UTC)
- In effect from
- Feb 10, 2008, 12:00 PM EST
- Expired
- Feb 11, 2008, 12:00 AM EST
- In force
- 12 hr
- Issued by
- NWS Albany, NY
Counties Northwest Hills Planning Region, CT, Berkshire County, MA, Albany County, NY, Columbia County, NY, Dutchess County, NY, Fulton County, NY, Greene County, NY, Hamilton County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY, Warren County, NY, Washington County, NY, Bennington County, VT, Windham County, VT
The radar
The Albany radar (KENX), 24 km from the middle of the area, began a volume at 03:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 3.3 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 442 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 268 m²/s²
- 0-3 km storm-relative helicity
- 327 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KALY 100316 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 1016 PM EST SAT FEB 9 2008 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-101700- /O.NEW.KALY.WI.Y.0004.080210T1700Z-080211T0500Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER... NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...ILION... HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE... GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE... SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE... COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG... SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE... WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER... TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO... JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA... KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON... PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA... MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO... WEST BRATTLEBORO...BELLOWS FALLS 1016 PM EST SAT FEB 9 2008 ...WIND ADVISORY IN EFFECT FROM 12 PM SUNDAY TO MIDNIGHT EST SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM SUNDAY TO MIDNIGHT EST SUNDAY NIGHT FOR ALL OF EASTERN NEW YORK AND ADJACENT WESTERN NEW ENGLAND. A STRONG PRESSURE GRADIENT WILL DEVELOP AS AN ARCTIC COLD FRONT SWEEPS ACROSS THE REGION BY MIDDAY SUNDAY. STRONG GUSTY WINDS FROM THE WEST OR NORTHWEST WILL BE AS STRONG AS 50 MPH IN THE VALLEYS...55 MPH ACROSS THE HIGHER TERRAIN. A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH ARE EXPECTED OR WIND GUSTS OF 46 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THIS WIND COULD ALSO CAUSE SMALL LIMBS TO BREAK AND LOOSE OBJECTS TO BECOME AIRBORNE. $$
3 follow-up statements
000 WWUS71 KALY 101028 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 528 AM EST SUN FEB 10 2008 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-102100- /O.CON.KALY.WI.Y.0004.080210T1700Z-080211T0500Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER... NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...ILION... HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE... GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE... SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE... COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG... SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE... WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER... TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO... JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA... KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON... PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA... MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO... WEST BRATTLEBORO...BELLOWS FALLS 528 AM EST SUN FEB 10 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT EST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT EST TONIGHT FOR EASTERN NEW YORK AND WESTERN NEW ENGLAND... AN ARCTIC COLD FRONT WILL MOVE ACROSS EASTERN NEW YORK AND WESTERN NEW ENGLAND IN THE LATE MORNING THROUGH THE EARLY AFTERNOON WITH SNOW SHOWERS AND HEAVY SNOW SQUALLS. GUSTY WINDS WILL RESULT IN THE FRONTAL PASSAGE REACHING 50 TO 55 MPH. BLOWING AND DRIFTING OF ANY SNOWFALL WILL RESULT. A STRONG PRESSURE GRADIENT WILL CONTINUE BETWEEN DEVELOPING LOW PRESSURE OVER NORTHERN NEW ENGLAND THIS EVENING...AND HIGH PRESSURE OVER THE UPPER MIDWEST. WEST WINDS OF 15 TO 30 MPH WITH GUSTS TO 50 MPH WILL CONTINUE THIS EVENING. THE WIND GUSTS SHOULD SUBSIDE TO LESS THAN 45 MPH BY MIDNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH ARE EXPECTED OR WIND GUSTS OF 46 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THIS WIND COULD ALSO CAUSE SMALL LIMBS TO BREAK AND LOOSE OBJECTS TO BECOME AIRBORNE. $$ TAW/HWJIV
000 WWUS71 KALY 102058 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 358 PM EST SUN FEB 10 2008 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-110500- /O.CON.KALY.WI.Y.0004.000000T0000Z-080211T0500Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER... NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...ILION... HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE... GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE... SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE... COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG... SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE... WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER... TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO... JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA... KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON... PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA... MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO... WEST BRATTLEBORO...BELLOWS FALLS 358 PM EST SUN FEB 10 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT FOR EASTERN NEW YORK AND WESTERN NEW ENGLAND. AN ARCTIC COLD FRONT WILL MOVE EAST OF THE REGION BY SUNSET. WEST WINDS WILL GUSTS TO BETWEEN 50 TO 55 MPH. BLOWING AND DRIFTING OF ANY SNOWFALL WILL RESULT REDUCING VISIBILITIES. THESE WESTERLY WINDS WILL SLOWLY SUBSIDE THROUGH THE EVENING HOURS OF 15 TO 30 MPH WITH GUSTS TO 50 MPH. THE WIND GUSTS SHOULD SUBSIDE TO LESS THAN 45 MPH BY MIDNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH ARE EXPECTED OR WIND GUSTS OF 46 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THIS WIND COULD ALSO CAUSE SMALL LIMBS TO BREAK AND LOOSE OBJECTS TO BECOME AIRBORNE. $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
000 WWUS71 KALY 110504 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 1204 AM EST MON FEB 11 2008 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-110615- /O.EXP.KALY.WI.Y.0004.000000T0000Z-080211T0500Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER... NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...ILION... HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE... GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE... SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE... COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG... SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE... WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER... TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO... JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA... KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON... PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA... MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO... WEST BRATTLEBORO...BELLOWS FALLS 1204 AM EST MON FEB 11 2008 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT ACROSS EAST CENTRAL NEW YORK AND WESTERN NEW ENGLAND. WINDS WILL REMAIN BLUSTERY OVERNIGHT WITH GUSTS UP TO 35 TO 45 MPH. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at Feb 9, 6:55 PM EST, 3 hours 21 minutes earlier.
Area forecast discussion, Feb 9, 6:55 PM EST, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
655 PM EST SAT FEB 9 2008
.SYNOPSIS...
A SURFACE LOW OVER THE WESTERN GREAT LAKES HAS BROUGHT AN AREA OF
SNOW ASSOCIATED WITH A WARM FRONT INTO THE REGION. A SECONDARY LOW
MAY FORM CLOSE TO THE COAST ALONG THE WARM FRONT EARLY THIS EVENING
KEEPING THE SNOW GOING TO AROUND MIDNIGHT FROM THE CAPITAL REGION
AND BERKSHIRES NORTHWARD. AN ARCTIC FRONT WILL BLAST THROUGH THE
REGION SUNDAY AND BRING SNOW SHOWERS AND SQUALLS. BLUSTERY AND
FRIGID CONDITIONS WILL FOLLOW THE FRONTAL PASSAGE SUNDAY AFTERNOON
INTO MONDAY. A BRISK NORTHWEST FLOW OF COLD AIR WILL CONTINUE MONDAY
WITH SOME LAKE EFFECT SNOW IMPACTING CENTRAL NEW YORK.
&&
.NEAR TERM /UNTIL MIDNIGHT TONIGHT/...
CURRENT RADAR TRENDS SHOW AND OVERALL DECREASE IN SNOW COVERAGE AND
INTENSITY. HOWEVER...SOME THERE ARE STILL EMBEDDED AREAS OF DBZ
AROUND 25. LOOKS LIKE AT WINDEX EVENT TO ME...THAT IS ONE WHERE
THE LOW LEVEL LAPSE RATES ARE STEEP AND A HINT OF CONVECTION TO THE
SYNOPTIC PROCESS. EXPECT OVERALL TREND TO DIMINISH THROUGH
MIDNIGHT...WITH SNOW BECOME MORE SHOWERY. EITHER WAY...NOT LOOKING
FOR MUCH ADDITIONAL ACCUMULATION...GENERALLY AN INCH OR LESS EXCEPT
AROUND 2 INCHES POSSIBLE ACROSS OUR HIGHER TERRAIN NORTH AND WEST OF
ALBANY.
MODELS ARE IN FAIRLY CLOSE AGREEMENT WITH THE POSITION AND STRENGTH
OF THE PRIMARY LOW WHICH SLOWLY LIFTS NORTHWARD INTO CANADA...WITH A
VERY WEAK IMPULSE ON THE WARM FRONT THAT DEVELOPS IN NEW ENGLAND AND
MOVES EAST TONIGHT.
&&
.SHORT TERM /MIDNIGHT TONIGHT THROUGH SUNDAY/...
THE UPPER LOW WILL DIVE SOUTHEAST AND DRIVE AN ARCTIC FRONT
THROUGH THE REGION SUNDAY MORNING CROSSING THE REGION BETWEEN
1500 AND 1800 GMT. HAVE USED BLEND OF GFS AND NAM MOS FOR
OVERNIGHT LOWS...AND USED THE MAV MOS FOR HIGHS ON SUNDAY
BUT HAVE LOWERED THEM OVER OUR WESTERN ZONES GIVEN THE
TIMING OF THE FRONTAL PASSAGE. HIGHS...ESPECIALLY OVER THE
WESTERN ZONES...WILL LIKELY OCCUR DURING THE MORNING JUST
PRIOR TO FRONTAL PASSAGE. HAVE SLIGHTLY INCREASED THE QPF
AND SNOW AMTS FROM PREV FCST BUT SNOWFALL IS WELL BELOW
ADVISORY CRITERIA BUT IS LIKELY TO HAVE SIGNIFICANT IMPACT
DUE TO BOTH THE FACT IT WILL FALL IN A SHORT TIME AND ALSO
DUE TO WINDS WITH FRONTAL PASSAGE THAT WILL CAUSE THE INCH
OR TWO THAT FALLS TO BLOW AROUND A LOT. WEST WINDS WILL PICK
UP AFTER THE FRONT PASSES WITH SUSTAINED WINDS OF NEAR 30 KTS
SUNDAY AFTERNOON DOWN THE MOHAWK VALLEY WITH GUSTS 35 TO 45
KNOTS. AT THIS STAGE WILL HOLD OFF SINCE WE ALREADY HAVE
A SNOW ADVISORY AND LAKE EFFECT SNOW WATCH BUT WE MAY NEED
A WIND ADVISORY SUNDAY AFTERNOON...AT LEAST OVER THE MOHAWK
VALLEY DUE TO FUNNELING AND OVER THE HIGHER TERRAIN OF THE
CATSKILLS...GREEN MTNS...AND BERKSHIRES.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
A VERY ACTIVE PERIOD AS SEVERAL POTENT PACIFIC WAVES DIVE EAST-
SOUTHEAST ACROSS THE CONUS...ATTEMPTING TO TAP INTO THE
SUBTROPICAL JET AND PHASE WITH THE NORTHERN BRANCH. GLOBAL MODELS
CONTINUE TO ADVERTISE DIFFICULTY RESOLVING THE FEATURES AS PER THE
PV1.5 TRACES...THEY INITIALIZED WELL BUT LOSE THE TROPOSPHERIC
FEATURE WELL INTO THE NUMERICAL RUN. WITH THAT SAID...ONTO THE
FORECAST...
SUNDAY NIGHT...
MAIN CONCERN HERE WILL BE LAKE EFFECT SNOW OFF LAKE ONTARIO. PER
BUFKIT PROFILES...WE REACH EXTREME INSTABILITY AS 850MB TEMPS DROP
WELL INTO THE -20C RANGE. ALTHOUGH THE SHEAR WITHIN THE BOUNDARY
LAYER ARE LESS THAN IDEAL WHICH DOES COMPLICATE FACTORS. UTILIZING
A AVERAGE WATER TEMPERATURE NEAR 40F (AOA 4C) AND FORECAST DELTA
T/S YIELDS LAKE INDUCED CAPES AROUND 1000 J/KG IN FACT...PROFILES
AND OMEGA LINE UP WELL WITH FAVORABLE DENDRITIC GROWTH AND SOME
LIGHTNING STRIKE POTENTIAL. THEREFORE...WILL HOIST A LAKE EFFECT
SNOW WATCH FOR HERKIMER COUNTY AT THIS TIME AS SNOWFALL RATES
ALONE COULD BRING WARNING CRITERIA IN A SHORT PERIOD OF TIME.
NAM12/HIRESWRF SHOW BEST 925/950MB CONVERGENCE LINING UP ALONG OR
JUST NORTH OF THE THRUWAY THROUGH THE NIGHT WITH A RAPID DROP OFF
FURTHER INLAND. THIS IS LIKELY DUE TO THE AFOREMENTIONED WIND
SHEAR AND LOWERING INVERSION HEIGHTS INLAND.
MONDAY...
LAKE EFFECT BAND BEGINS TO SHIFT SOUTHWARD WITH THE WEAK FRONTAL
BOUNDARY (PERHAPS A LAKE INDUCED BOUNDARY) AND IN THE WAKE OF THE
UPPER TROUGH AXIS SLIDES EAST. THIS WILL LOWER INVERSION HEIGHTS
FURTHER RESULTING IN LAKE BANDS STAYING CLOSER TO THE SHORELINE
WITH FLURRIES/LIGHT SNOW SHOWERS REACHING OUR WESTERN CWA. WITH
THE HEART OF THE ARCTIC AIR OVER THE REGION...DAYTIME TEMPS WILL
STRUGGLE TO GET OUT OF THE TEENS FOR THE HIGHER ELEVATIONS...LOWER
20S INTO THE VALLEYS. ELONGATED SURFACE RIDGE AND RISING HEIGHTS
ARRIVE LATE IN THE DAY.
MONDAY NIGHT...
PACIFIC ENERGY DIVES INTO THE CENTER OF THE CONUS WITH MOISTURE
TRANSPORT INCREASING OUT OF THE GULF (PARCELS ORIGINATE FROM THE
CARIBBEAN). DURING THE EVENING HOURS...COULD SEE LAKE ONTARIO
BAND BRIEFLY FLARE UP AS STILL FAVORABLE DELTA T/S...RISING
INVERSION HEIGHTS AND CLOUD SEEDING FROM THE APPROACHING AC DECK.
IF THIS BAND DOES INDEED DEVELOP...IT WILL LIKELY IMPACT HERKIMER
COUNTY ONCE AGAIN BUT LIFT QUICKLY NORTH TOWARD MIDNIGHT WITH LESS
TRANSIENT TIME OVER A PARTICULAR LOCATION. TEMPERATURES WILL DIP
BACK INTO THE SINGLE DIGITS (SOME BELOW 0 INTO THE ADIRONDACKS)
WITH AROUND 10F INTO THE HUDSON VALLEY. WITH THE APPROACH OF THIS
CLOUD DECK...TEMPERATURES WILL HOLD NEARLY STEADY OVERNIGHT AND/OR
SLOWLY RISE TOWARD SUNRISE.
TUESDAY...
STRONG MODEL CONSENSUS FAVORS WARM ADVECTION PATTERN EVOLVING
ACROSS THE TENNESSEE AND OHIO VALLEYS WHICH EVENTUALLY REACHES OUR
CWA LATER IN THE MORNING. 285K ISENTROPIC SURFACES SHOW RAPIDLY
DECREASING CPD/S AND IMPRESSIVE UPGLIDE ON THE SURFACE. WE ADVECT
IN SPECIFIC HUMIDITIES OF 3 G/KG DURING THE AFTERNOON. BASED ON
GARCIA METHOD...WOULD THINK NEAR 3 BASED ON TIMING OF MOISTENING
UP THE COLUMN. HOWEVER...LIFT IS EXPECTED WITHIN A FAVORABLE
DENDRITIC ICE GROWTH REGION COINCIDING WITH 2-D 850-700MB FGEN
FIELDS WITH F-VECTORS PERPENDICULAR TO THE THETA-E SURFACE
SLOPING UPWARD. THIS WOULD TRANSLATE TO A MODERATE TO HEAVY BAND
OF SNOW TUESDAY AFTERNOON AND THIS NEED TO BE MONITORED. PARTIAL
THICKNESSES AND POINT SOUNDINGS ALL REVEAL THE PRECIP WILL ARRIVE
AS ALL SNOW...WHICH CHANGES TUESDAY NIGHT.
TUESDAY NIGHT...
THAT BAND OF SNOW...PER THE NCEP MODEL TRENDS...DOES WEAKEN BUT IS
FORECAST TO REMAIN IN PLACE ACROSS THE DACKS/LAKE GEORGE SARATOGA
REGION/SOUTHERN VT THROUGH THE NIGHT...ANOTHER ALARM. IN
ADDITION...CURRENT PROFILES HERE SUGGEST A MAINLY SNOW EVENT WITH
PERHAPS AT PERIOD OF SLEET/FZRA ALONG THE SOUTHERN EDGE OF THE
TRANSITION ZONE. FURTHER SOUTH INTO THE CAPITAL REGION...A WINTRY
MIXTURE OF SNOW TO SLEET AND FZRA...PERHAPS A PERIOD OF RAIN
OVERNIGHT AS TEMPERATURES CONTINUE TO CLIMB WITH 40-50KTS
SOUTHWESTERLY FLOW EXPECTED. INTO THE MID HUDSON VALLEY...SOUTHERN
CATSKILLS AND NORTHWEST CT...IT SEEMS THE WARMER AIR WILL ARRIVE
WITH A TRANSITION TO ALL RAIN OVERNIGHT. WITH AN ABUNDANCE OF
MOISTURE EXPECTED AND FAVORABLE THERMAL DYNAMICS...BANDS OF PRECIP
SEEM PROBABLE. WILL RAISE POPS INTO LIKELY CATEGORY AS FROM THIS
POINT FORWARD...CONFIDENCE DECREASES RAPIDLY.
WEDNESDAY THROUGH SATURDAY...
DOES THE SURFACE WAVE TRACK CLOSER TO THE COAST OR BE WELL
OFFSHORE AS SUGGESTED BY THE ECMWF ON WEDNESDAY. OBVIOUSLY THIS
WILL HAVE HUGE IMPLICATIONS TO THE GOING FORECAST. THE TIMING OF
INDIVIDUAL WAVES FROM CENTRAL CANADA REMAINS PROBLEMATIC WHICH
ULTIMATELY TIES INTO THE EXPECTED UPPER FLOW/AMPLIFICATION ACROSS
THE EASTERN CONUS. ENSEMBLE MEMBERS ARE 50/50 SO NOT MUCH HELP
THERE AND DPROG/DT FROM THE ECMWF ARE STRONGER WITH THE UPPER
LOW/WAVE FROM HUDSON BAY WHICH IN TURN RESULT IN A FURTHER
OFFSHORE TRACK. THE CANADIAN IS THE FURTHEST WEST WITH THE TRACK
AS UPPER SUPPORT REMAIN WELL NORTHWEST OF THE ECMWF POSITION AND
PROVIDES THE REGION WITH A FAVORABLE DEFORMATION ZONE. THE VERDICT
REMAINS OUT AND WILL TAPER POPS BACK ACCORDINGLY.
IT SEEMS WE RETURN BACK INTO ANOTHER WARM ADVECTION PATTERN TOWARD
THE LATER HALF OF THE WEEK WITH ANOTHER CHANCE FOR A LIGHT-
MODERATE ACCUMULATING PRECIPITATION EVENT.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
OVERALL COVERAGE OF SNOW IS SLOWLY DIMINISHING ACROSS THE REGION.
HOWEVER...A LOW LEVEL INVERSION (TRAPPED UNDER A STEEPENING LAPSE
RATE ABOVE THAT) MIGHT KEEP IFR/LIFR CLOUDS HANGING TOUGH FOR A
WHILE THIS EVENING IN THE HUDSON VALLEY WHERE ALL OUR TAF SITES ARE.
THE STEEP LAPSE RATE MIGHT HELP GENERATE ADDITIONAL VERY BRIEF
BURSTS OF SNOW SHOWER ACTIVITY THROUGH THE EVENING.
AS DRIER AIR AND SUBSIDENCE TEMPORARILY TAKES OVER...CEILINGS SHOULD
LIFT BACK TO AT LEAST THE MVFR RANGE LATER TONIGHT DESPITE A FEW
MORE POSSIBLE SNOW SHOWERS. SNOW SHOWERS LATER TONIGHT WILL PROBABLY
BE RANDOM ENOUGH TO JUST INCLUDE VCSH IN OUR TAFS.
MORE WEATHER RELATED AVIATION PROBLEMS ARE LIKELY AGAIN ON SUNDAY AS
AN ARCTIC FRONT APPROACHES THE REGION. A BAND OF BRIEF SNOW
SQUALLS...WITH LOCALLY MODERATE TO PERHAPS HEAVY SNOW...WILL MOVE
THROUGH THE REGION BY MIDDAY SUNDAY. ALONG AND JUST BEHIND THIS
ARCTIC BOUNDARY...SURFACE WINDS WILL BE VERY GUSTY FROM A WEST OR
NORTHWESTERLY DIRECTION. WINDS WILL GUST AS HIGH AS 40 KNOTS FROM
SUNDAY AFTERNOON INTO SUNDAY EVENING...ESPECIALLY AT KALB...WHERE
WINDS WILL FUNNEL DOWN THE MOHAWK VALLEY. SCATTERED SNOW SHOWERS
WILL CONTINUE INTO SUNDAY AFTERNOON AS WELL BUT THE STRONG GUSTY
WINDS WILL BE MUCH BIGGER PROBLEM AND WILL LAST INTO EVENING
HOURS...ONLY SLOWLY SUBSIDING DURING THE OVERNIGHT.
OUTLOOK...
MON...VFR...NO SIG WX.
TUE...MVFR/VFR...CHC -SN.
TUE NIGHT/WED...MVFR/IFR...SNOW OR WINTRY MIX LIKELY
THU...VFR...ISOLD -SHSN.
&&
.HYDROLOGY...
RIVERS IN THE AREA HAVE CRESTED AND ARE RECEDING. THE
FLOOD WARNINGS FOR THE HOUSATONIC RIVER AT FALLS VILLAGE AND
GAYLORDSVILLE WERE CANCELLED FRIDAY AFTERNOON...AND THE WARNING FOR
THE MOHAWK RIVER IN THE UTICA AREA WAS CANCELLED EARLIER THIS
MORNING. A CLIPPER TYPE STORM WILL MOVE THROUGH THE REGION SATURDAY
AND WILL BRING MOSTLY SNOW TO THE REGION...WITH A POSSIBILITY OF A
BRIEF CHANGEOVER TO RAIN OVER THE MID HUDSON REGION OF NEW YORK AND
THE HOUSATONIC VALLEY OF NEW ENGLAND. SNOW WHICH FALLS BEFORE THE
CHANGE SHOULD SOAK UP AT LEAST SOME...IF NOT MOST...OF THE RAIN AND
THE HOUSATONIC IS LIKELY TO CONTINUE TO RECEDE ALTHOUGH A BIT MORE
SLOWLY TONIGHT. COLDER AIR WILL MOVE INTO THE REGION IN THE WAKE OF
THE STORM AND QUICKLY CHANGE ANY RAIN BACK TO SNOW BY EARLY THIS
EVENING. COLD AND WINDY WEATHER WILL CAUSE SOME RIVER ICE TO FORM
SUNDAY THROUGH TUESDAY. SOME QUESTION REMAINS ON THE P-TYPE FOR
THIS COMING WEDNESDAY. WITH SOME ENSEMBLE MEMBERS SHOWING OVER
AN INCH OF PRECIPITATION THE HOUSATONIC COULD GET ANOTHER KICK
IF IT COMES AS RAIN RATHER THAN A MIX OF SNOW OR OTHER FROZEN
TYPES.
FOR DETAILS ON THE POTENTIAL OF WINTER/SPRING FLOODING PLEASE
REFER TO THE OUTLOOK ESFALY.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...SNOW ADVISORY UNTIL 2 AM EST SUNDAY FOR CTZ001.
NY...SNOW ADVISORY UNTIL 2 AM EST SUNDAY FOR NYZ032-033-041>043-054-
061-082>084.
SNOW ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR NYZ047-051-058-
063.
LAKE EFFECT SNOW WATCH FROM SUNDAY EVENING THROUGH MONDAY
MORNING FOR NYZ032-038.
MA...SNOW ADVISORY UNTIL 2 AM EST SUNDAY FOR MAZ001-025.
VT...SNOW ADVISORY UNTIL 2 AM EST SUNDAY FOR VTZ013>015.
&&
SYNOPSIS...HWJIV/RCK
NEAR TERM...HWJIV
AVIATION...HWJIV
FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANYHazardous weather outlook, Feb 9, 4:44 PM EST, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 444 PM EST SAT FEB 9 2008 NYZ038-101200- SOUTHERN HERKIMER- 444 PM EST SAT FEB 9 2008 ...LAKE EFFECT SNOW WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN HERKIMER COUNTY. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER CONDITIONS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WATCH FOR SUNDAY NIGHT. A STRONG COLD FRONT WILL MOVE THROUGH LATE SUNDAY MORNING INTO THE EARLY AFTERNOON. HEAVY SNOW SQUALLS MAY ACCOMPANY THE FRONTAL PASSAGE. WIND GUSTS IN THE WAKE OF THE FRONTAL PASSAGE MAY EXCEED 45 MPH. IF CONFIDENCE INCREASES...THEN A WIND ADVISORY OR HIGH WIND WARNING MAY BE NECESSARY. WIND CHILLS MAY APPROACH ADVISORY LEVELS OVERNIGHT SUNDAY INTO MONDAY MORNING. ADDITIONAL ACCUMULATING SNOWFALL IS POSSIBLE LATE TUESDAY INTO TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NYZ032-101200- NORTHERN HERKIMER- 444 PM EST SAT FEB 9 2008 ...SNOW ADVISORY IN EFFECT UNTIL 2 AM EST SUNDAY... ...LAKE EFFECT SNOW WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN HERKIMER COUNTY. .DAY ONE...TONIGHT... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SNOW ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WATCH SUNDAY NIGHT. A STRONG COLD FRONT WILL MOVE THROUGH LATE SUNDAY MORNING INTO THE EARLY AFTERNOON. HEAVY SNOW SQUALLS MAY ACCOMPANY THE FRONTAL PASSAGE. WIND GUSTS IN THE WAKE OF THE FRONTAL PASSAGE MAY EXCEED 45 MPH. IF CONFIDENCE INCREASES...THEN A WIND ADVISORY OR HIGH WIND WARNING MAY BE NECESSARY. WIND CHILLS MAY APPROACH ADVISORY LEVELS OVERNIGHT SUNDAY INTO MONDAY MORNING. ADDITIONAL ACCUMULATING SNOWFALL IS POSSIBLE LATE TUESDAY INTO TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NYZ047-051-058-063-101200- SCHOHARIE-WESTERN ALBANY-WESTERN GREENE-WESTERN ULSTER- 444 PM EST SAT FEB 9 2008 ...SNOW ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE CATSKILLS. .DAY ONE...TONIGHT... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SNOW ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STRONG COLD FRONT WILL MOVE THROUGH LATE SUNDAY MORNING INTO THE EARLY AFTERNOON. HEAVY SNOW SQUALLS MAY ACCOMPANY THE FRONTAL PASSAGE. WIND GUSTS IN THE WAKE OF THE FRONTAL PASSAGE MAY EXCEED 45 MPH. IF CONFIDENCE INCREASES...THEN A WIND ADVISORY OR HIGH WIND WARNING MAY BE NECESSARY. WIND CHILLS MAY APPROACH ADVISORY LEVELS SUNDAY NIGHT INTO MONDAY MORNING. FREEZING RAIN MIXED WITH SNOW IS LIKELY ACROSS THE EASTERN CATSKILLS TUESDAY NIGHT INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CTZ013-NYZ039-040-048>050-052-053-059-060-064>066-101200- SOUTHERN LITCHFIELD-SOUTHERN FULTON-MONTGOMERY-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS- 444 PM EST SAT FEB 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN LITCHFIELD COUNTY...NEW YORK CAPITAL REGION...MIDDLE HUDSON VALLEY AND PORTIONS OF THE MOHAWK VALLEY. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A STRONG COLD FRONT WILL MOVE THROUGH LATE SUNDAY MORNING INTO THE EARLY AFTERNOON. HEAVY SNOW SQUALLS MAY ACCOMPANY THE FRONTAL PASSAGE. WIND GUSTS IN THE WAKE OF THE FRONTAL PASSAGE MAY EXCEED 45 MPH. IF CONFIDENCE INCREASES...THEN A WIND ADVISORY OR HIGH WIND WARNING MAY BE NECESSARY. FREEZING RAIN MIXED WITH SNOW AND SLEET IS LIKELY TUESDAY NIGHT INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT. CTZ001-MAZ001-025-NYZ033-041>043-054-061-082>084-VTZ013>015-101200- NORTHERN LITCHFIELD-NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-HAMILTON- NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- EASTERN RENSSELAER-EASTERN COLUMBIA-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 444 PM EST SAT FEB 9 2008 ...SNOW ADVISORY IN EFFECT UNTIL 2 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...LAKE GEORGE SARATOGA REGION INCLUDING PORTIONS OF THE ADIRONDACKS AND SOUTHERN VERMONT. .DAY ONE...TONIGHT... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SNOW ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A STRONG COLD FRONT WILL MOVE THROUGH LATE SUNDAY MORNING INTO THE EARLY AFTERNOON. HEAVY SNOW SQUALLS MAY ACCOMPANY THE FRONTAL PASSAGE. WIND GUSTS IN THE WAKE OF THE FRONTAL PASSAGE MAY EXCEED 45 MPH. IF CONFIDENCE INCREASES...THEN A WIND ADVISORY OR HIGH WIND WARNING MAY BE NECESSARY. WIND CHILLS MAY APPROACH ADVISORY LEVELS OVER THE ADIRONDACKS SUNDAY NIGHT INTO MONDAY MORNING. SNOW MIXING WITH SLEET AND PERHAPS FREEZING RAIN IS LIKELY TUESDAY NIGHT INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 3:45 AM EST | Lake Effect Snow and Blowing Snow Advisory | ALY | Hamilton | 12 hr |
| Feb 10, 3:45 AM EST | Lake Effect Snow Warning | ALY | Hamilton, Herkimer | 25 hr |
| Feb 10, 3:55 PM EST | Lake Effect Snow and Blowing Snow Advisory | ALY | Herkimer | 29 hr |
| Feb 10, 3:55 PM EST | Wind Chill Advisory | ALY | Fulton, Greene, Hamilton, Herkimer, Saratoga, Schoharie and 2 more | 17 hr |
Nearby
Wind Advisories in New York, 2008Wind Advisories in Vermont, 2008Wind Advisories in Massachusetts, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.